# SDR 2006FA0000885

- Difficulty date: August 12, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Aircraft: N4418Z
- Make and model: Piper PA-18-150
- Aircraft serial: 188753
- Engine: Lyc O320*
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part serial: STC5A0224AK
- Condition: Cracked
- Location: Exhaust Sys
- Part time: 81 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP FOUND CRACK AT END OF ONE SUPPORT BRACE WITH EVIDENCE OF EXHAUST LEAK.  ADVISED OWNER, HE SAID HE HAD EXPERIENCED EXHAUST LEAKAGE WITH MILD NOSE AND LEAKAGE.   REPAIRED MUFFLER AND RETURNED TO US AND MUFFLER WAS REINSTALLED.  (K)
